# SDR AALA960655

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 65217092
- Condition: Cracked
- Location: Ws 243.93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INBOARD AILERON QUADRANT CASTING AND WEB AT CASTING CRACKED.  REMOVED AND INSTALLED NEW WEB AND QUADRANT AND CASTING.  (M)
